On some diffusion equations

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. A new equilibrium solution has been found for the diffusion equation ut=(u2)xx+u(u-1)(α-u) and also a singular solution when α=0 in the equilibrium state using the properties of elliptic functions.

Original languageEnglish
Pages (from-to)460-465
Number of pages6
JournalJournal of the Physical Society of Japan
Volume63
Issue number2
Publication statusPublished - Feb 1994

Fingerprint

elliptic functions
traveling waves

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On some diffusion equations. / Krishnan, E. V.

In: Journal of the Physical Society of Japan, Vol. 63, No. 2, 02.1994, p. 460-465.

Research output: Contribution to journalArticle

@article{44547a7302a54eceb0c644219a5cf546,
title = "On some diffusion equations",
abstract = "Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. A new equilibrium solution has been found for the diffusion equation ut=(u2)xx+u(u-1)(α-u) and also a singular solution when α=0 in the equilibrium state using the properties of elliptic functions.",
author = "Krishnan, {E. V.}",
year = "1994",
month = "2",
language = "English",
volume = "63",
pages = "460--465",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "2",

}

TY - JOUR

T1 - On some diffusion equations

AU - Krishnan, E. V.

PY - 1994/2

Y1 - 1994/2

N2 - Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. A new equilibrium solution has been found for the diffusion equation ut=(u2)xx+u(u-1)(α-u) and also a singular solution when α=0 in the equilibrium state using the properties of elliptic functions.

AB - Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. A new equilibrium solution has been found for the diffusion equation ut=(u2)xx+u(u-1)(α-u) and also a singular solution when α=0 in the equilibrium state using the properties of elliptic functions.

UR - http://www.scopus.com/inward/record.url?scp=30244575464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=30244575464&partnerID=8YFLogxK

M3 - Article

VL - 63

SP - 460

EP - 465

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 2

ER -